MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of the Medical Association of Thailand = Chotmaihet thangphaet · 2010

Bilateral atypical femoral fractures after long-term alendronate therapy: a case report.

Bamrungsong Tachchai, Pongchaiyakul Chatlert

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

Bisphosphonates therapy has been shown to decrease the risk of vertebral, non-vertebral, and hip fractures in postmenopausal women. However the long-term safety of bisphosphonates use has been questioned. Recent reports have demonstrated the association between long-term alendronate therapy with low-energy subtrochanteric fracture or diaphyseal femoral fractures in a small number of patients. The author reported the first case of bilateral atypical femoral fractures in postmenopausal women with osteoporosis receiving long-term alendronate therapy.

Для цитирования: Bamrungsong Tachchai, Pongchaiyakul Chatlert. Bilateral atypical femoral fractures after long-term alendronate therapy: a case report.. Journal of the Medical Association of Thailand = Chotmaihet thangphaet. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.